# SDR SWAA001325

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,945 hours, 69,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING NR 1 L/E SLAT I/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED L/E SLAT PER MM.
